Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 392034, 5 pages
Research Article

A Subspace Embedding Method in Norm via Fast Cauchy Transform

The State Key Laboratory for High Performance Computation, National University of Defense and Technology, Changsha, Hunan 410073, China

Received 27 September 2013; Accepted 2 December 2013

Academic Editor: Hector Pomares

Copyright © 2013 Xu Xiang and Li-Zhi Cheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xu Xiang and Li-Zhi Cheng, “A Subspace Embedding Method in Norm via Fast Cauchy Transform,” Journal of Applied Mathematics, vol. 2013, Article ID 392034, 5 pages, 2013. doi:10.1155/2013/392034